MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTPRO-26-US
Medical Device Problem Codes Calcified (1077); Gradient Increase (1270); Mechanics Altered (2984); Activation Failure (3270); Patient Device Interaction Problem (4001); Thickening of Material (4056)
Health Effect - Clinical Codes Calcium Deposits/Calcification (1758); Transvalvular Pressure Gradient Increased (4854)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that 8 years following the implant of a transcatheter aortic valve, high valvular gradients and calcification were identified.
 
Event or Problem Description
It was reported that 8 years following the implant of a transcatheter aortic valve, high valvular gradients and calcification were identified.Additional information was received that the implant depth was 3.2 mm at the non-coronary cusp (ncc) and 1.3 mm at the left coronary cusp (lcc).It was unknown if there was evidence of thrombus and leaflet thickening on the bioprosthetic valve.Restricted leaflet motion was suspected from the computed tomography (ct) imaging as the lcc appeared calcified with possible restriction in motion but it was not confirmed by the health care professional (hcp).The apparent native bicuspid aortic valve may have contributed to the high gradient.The patient was referred to the hospital to determine whether intervention would be planned to treat the failed valve.
 
Additional Manufacturer Narrative
Image review: a case report and two video clips were provided for review.Review of the case report showed that the valve implant appeared under-expanded, likely due to significant calcification outside the transcatheter aortic bioprosthetic valve (tav) and possible bicuspid morphology of the native valve with fusion of the right coronary cusp (rcc) and left coronary cusp (lcc).Implant depth was shallow, measuring 1.3 mm beneath both the lcc and rcc, and 3.2 mm beneath the non-coronary cusp (ncc).Protruding calcification is seen at the prosthetic commissure between the lcc and ncc inside the tav, as well as within the tav, possibly representing the prosthetic lcc leaflet tip.The 3mensio video clips include computed tomography (ct) imaging in both volume rendering and maximum intensity projection (mip) views.The mip video demonstrates restricted movement of the prosthetic lcc, which may be contributing to the elevated valvular gradients.Updated: a4, b1, b2, b5, h1, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT PRO TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24501177
Report Number9617601-2026-01557
Device Sequence Number9870601
Product Code NPT
UDI-Device Identifier00643169954441
UDI-Public(01)00643169954441(17)191219
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2019
Device Model NumberEVOLUTPRO-26-US
Device Catalogue NumberEVOLUTPRO-26-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date03/30/2026
Date Device Manufactured01/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age73 YR
Patient SexFemale
Patient Weight55 KG